PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Erratum to “Magic $p$-dimensional cubes” (Acta Arith. 96 (2001), 361–364)

Volume 191 / 2019

C. H. Silva de Souza, J. N. Tomazella Acta Arithmetica 191 (2019), 95-100 MSC: Primary 11Z05; Secondary 11C99. DOI: 10.4064/aa190409-9-7 Published online: 22 August 2019

Abstract

We correct the proof of existence of magic $p$-dimensional cubes of order $n\equiv 2\ ({\rm mod} 4)$ presented by Marian Trenkler [Acta Arith. 96 (2001)].

Authors

  • C. H. Silva de SouzaExact and Technology Sciences Center
    Department of Mathematics
    Federal University of São Carlos
    PO Box 676, 13.560-905 São Carlos, Brazil
    e-mail
  • J. N. TomazellaExact and Technology Sciences Center
    Department of Mathematics
    Federal University of São Carlos
    PO Box 676, 13.560-905 São Carlos, Brazil
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image